Global well-posedness for the 3D Newton-Boussinesq equations

Authors

  • Wu Lili Jida Power Construction Group Ltd, Baoding, 071051, P.R. China

Abstract

In this paper, we prove the global well-posedness for the Newton-Boussinesq equations in $\mathbb R^3$. By fully using the Fourier localization technique, we obtain the existence and uniqueness of smooth solutions in Hilbert spaces.

Downloads

Published

2016-06-07

How to Cite

Lili, W. (2016). Global well-posedness for the 3D Newton-Boussinesq equations. Armenian Journal of Mathematics, 8(1), 58-67. Retrieved from http://armjmath.sci.am/index.php/ajm/article/view/123

Issue

Section

Articles